MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRACOR BREAST TISSUE MARKER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ULTRACOR BREAST TISSUE MARKER; BIOPSY INSTRUMENT
Model Number UCTC17GSS
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation, however mri images were received, therefore the company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the event indicated that model uctc17gss biopsy instrument appeared to be larger than other devices of the same type under mri.This event was reported from a single source.This event involved a patient with no reported injury.The patient¿s age, weight, and sex were not provided.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model: uctc17gss biopsy instrument appeared to be larger than other devices of the same type under mri.This malfunction was reported from a single source.This malfunction involved a patient with no reported injury.The patient¿s age, weight, and sex were not provided.
 
Additional Manufacturer Narrative
H10: the device has not been returned for evaluation, however mri images were received; review of the images by a medical professional indicated that the amount of blooming artifact given by the device is normal.The device is labeled for single use.H10: g4: pma/510k.H11: b5: event, h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRACOR BREAST TISSUE MARKER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8525184
Report Number2020394-2019-00457
Device Sequence Number19550484
Product Code FZP
UDI-Device Identifier00801741032202
UDI-Public(01)00801741032202
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUCTC17GSS
Device Catalogue NumberUCTC17GSS
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date10/11/2019
Patient Sequence Number1